# SDR 95ZZZX5733

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93SV
- Make and model: Aerosp SA365N1
- Aircraft serial: 6286
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 579060
- Condition: Blistered
- Location: Spherical Thrust
- Part time: 972 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLUE SPHERICAL THRUST BEARING BLISTERED.  INSTALLED 2 EACH SERVICEABLE SPHERICAL THRUST BEARINGS.
